# SDR VNAA9803013

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Panel
- Part number: 3280071AMENDC
- Condition: Failed
- Location: Cockpit Ovhead
- Part time: 67,659 hours
- Stage of operation: TX
- Nature of condition: N, L
- Precautionary procedure: D

## Discrepancy

A LEFT HIGH PRESSURE BLEED FAIL WARNING MESSAGE ILLUMINATED, DURING THE TAXI OUT FOR TAKEOFF.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND REPLACED THE 16 VE OVERHEAD PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-12-12.  OPERATION CHECKS WERE GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
